# SDR ASOA2014052110522

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,293 hours, 22,909 cycles
- System (JASC): 5240 · Service Doors
- Part: Cleat
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CLEATS HAS CORROSION.  REMOVED CORROSION ON SERVICE DOOR CLEAT IAW SRM 51-21-06-001-001-A01 CORROSION OUT OF LIMITS IAW SRM 53-21-23-101-002.  REMOVED CLEAT IAW SRM 51-42-20-001-001-A01.  INSTALLED SERVICABLE REPLACEMENT CLEAT IAW SRM 51-42-20-001-001-A01.
